# SDR SWIA202162728

- Difficulty date: September 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL600*
- Aircraft serial: 10240
- Aircraft time: 42,478 hours, 26,974 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT CARGO 4EA.DOOR GUIDE RAIL RUBBER STOPS CRACKED AT THE FWD UPPER AND LOWER AND THE AFT UPPER AND LOWER POSITIONS.   (C-CHECK RO 11-20-2021)   REMOVED 2EA AFT BAGGAGE BAY DOOR UPPER STOPS PER CRJ 700AMM 52-31-23-000-801-A02 AND INSTALLED 2EA NEW UPPER STOPS PER CRJ 700 AMM 52-31-23-400-801-A02, AND REMOVED 2EA AFT BAGGAGE BAY DOOR LOWER STOPS PER CRJ 700 AMM 52-31-23-000-802-A01 AND INSTALLED 2EA NEW LOWER STOPS PER CRJ 700 AMM 52-31-23-400-802-A01. TORQUE WRENCH TUC7831 DUE 28-FEB-22.
